# SDR IPXA2024061482250

- Difficulty date: May 28, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: WSP0798505
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REMOVE RCB WALL TO ACCESS CORROSION ON LOWER SIDE OF WALL.   INSTALLED RCB WALL, 18EA FITTINGS, 8EA HYDROSTATIC STRAP, 4EA SUPPORT RODS, 20EA FLOOR FITTING BOLTS, 3EA COVERS AND RCB WALL NETS 2EA IN REF TO MD11 AMM 25-59-13-400-801.
